It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I was prescribed Boniva and took for one year to treat Osteopena in my hips. I quite taking because I could not afford, and friends were warning me about long term affects. About a month after getting off the Boniva, I started having severe stomach problems. If I ate something solid, about 30 minutes later I was doubled over with pain. I thought it was a bug at first but this went on for over a week. I have never had stomach problems in my life. I made an appointment with my Dr., long story short, they thought it was and ulcer and I was sent for an upper GI. The technician asked a lot of questions and felt like it was the Boniva. It turned out to be acid reflux which can be a side affect from Boniva. I have recovered from the acid reflux and now my Dr. wants me to take the Fosamax. After reading what everyone has written, it has helped me decide NOT to take any of the bone replacement prescriptions. I went to a local health food and vitamin store and took what they recommended. They are very very helpful. They are against all of those products as well. I have been taking the liquid Magnesium & Calcium with D and really does taste very good. Some of the health/vitamin stores have in house doctors to answer any questions and make recommendations.
I really do love my doctor, and have been happy with her otherwise, I'm not bashing her at all. We don't have to do everything they tell us to do.

I hope this will help in your decision.

Peach
[QUOTE=peachnfla;3407366]I was prescribed Boniva and took for one year to treat Osteopena in my hips. I quite taking because I could not afford, and friends were warning me about long term affects. About a month after getting off the Boniva, I started having severe stomach problems. If I ate something solid, about 30 minutes later I was doubled over with pain. I thought it was a bug at first but this went on for over a week. I have never had stomach problems in my life. I made an appointment with my Dr., long story short, they thought it was and ulcer and I was sent for an upper GI. The technician asked a lot of questions and felt like it was the Boniva. It turned out to be acid reflux which can be a side affect from Boniva. I have recovered from the acid reflux and now my Dr. wants me to take the Fosamax. After reading what everyone has written, it has helped me decide NOT to take any of the bone replacement prescriptions. I went to a local health food and vitamin store and took what they recommended. They are very very helpful. They are against all of those products as well. I have been taking the liquid Magnesium & Calcium with D and really does taste very good. Some of the health/vitamin stores have in house doctors to answer any questions and make recommendations.
I really do love my doctor, and have been happy with her otherwise, I'm not bashing her at all. We don't have to do everything they tell us to do.

I hope this will help in your decision.

Peach[/QUOTE]





All times are GMT -7. The time now is 09:50 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!